# SDR ASAA0852544

- Difficulty date: February 10, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 1,126 hours, 322 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON GROUND AT GATE WITH FWD CARGO PIT EMPTY THE FWD CARGO FIRE LIGHT & BELL ILLUMINATED SOUNDED.  CONDITION RECURS AFTER SILENCING BELL LIGHT.  BOTH A&B LOOPS TEST OK.  UNABLE TO DUPLICATE DISCREPANCY.  CLEANED ALL FWD CARGO PIT SMOKE DETECTORS PRECAUTIONARY.  OP CHECKS NORMAL.
